# SDR AALA202504147482

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N341TR
- Make and model: Boeing 737-8
- Aircraft serial: 44490
- Aircraft time: 4,320 hours, 1,597 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR VERY DIFFICULT TO OPEN. LUBED DOOR HINGE, OPERTIONAL CHECK GOOD. PER AMM 52-00-00.
